Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the Generation of All Possible Stepwise Combinations

Author: Gary Lotto
Journal: Math. Comp. 16 (1962), 241-243
Full-text PDF Free Access

Additional Information

PII: S 0025-5718(62)99202-5
Article copyright: © Copyright 1962 American Mathematical Society